# SDR CALA2016070195494

- Difficulty date: June 28, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 58,997 hours, 23,709 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Frame 31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY,  STRINGER 41L SPLICE JUST FWD OF FRAME 31 HAS CORROSION  REMOVED AND REPLACED THE STRINGER  IAW SRM 51-42-11.
